# SDR MALA080200

- Difficulty date: November 24, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 352 hours, 268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CYCLING INTERMITTENTLY.  REPLACED NR 1 FWD BATTERY CHARGER.
